Acta Structuralica

international journal for structuralist research

Journal | Volume | Article

101724

K. Taranovski, Ruski dvodelni ritmovi, 1—2

Roman Jakobson

pp. 644-647

Publication details

Published in:

(1955). Word 11 (4).

Pages: 644-647


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 117

Full citation:

Jakobson Roman (1955). Review of K. Taranovski, Ruski dvodelni ritmovi, 1—2 , pp. 644-647.